# SDR IPXA2020012745337

- Difficulty date: January 18, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Fitting
- Part number: A5461004200200
- Condition: Corroded
- Location: Pylon Shackle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON OTBD SHACKLE ATTACH FITTINGS CORRODED BETWEEN THE TWO NEAR BUSHINGS.   BLENDED AREA WITHIN LIMITS IAW SRM 54-51-71, FIG 102.
